JournalsrmiVol. 33, No. 3pp. 951–994

Homotopy classes of Newtonian maps

  • Elefterios Soultanis

    Polish Academy of Sciences, Warsaw, Poland
Homotopy classes of Newtonian maps cover
Download PDF

A subscription is required to access this article.


In this paper we study notions of homotopy in the Newtonian space N1,p(X;Y)N^{1,p}(X;Y) of Sobolev type maps between metric spaces. After studying the properties and relations of two different notions we prove a compactness result for sequences in homotopy classes with controlled homotopies.

Cite this article

Elefterios Soultanis, Homotopy classes of Newtonian maps. Rev. Mat. Iberoam. 33 (2017), no. 3, pp. 951–994

DOI 10.4171/RMI/960